Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High temperature, constipation. On paracetamol, multi-vitamins. Suffering from?

my daughter who is 2.3 yrs was having high temp for 3 days and is getting better now. we went to a doc and was given a course of antibiotic medicine along with paracetamol. now she feels very tired and not able to eat anything except milk. i want to know if i can give her any multivitamin tonic and also she suffers from constipation from her babyhood. how can i treat it. pls suggest me. thanks
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Constipation in children occurs if they are low fibre diet and junk foods.
Give your child diet rich in fruits and vegetables.
Give her lot of water to drink.
Ask your kid to play a lot running around and do not allow him to sit infront of the computer or television.

Children will have decreased appetite particularly after a episode of fever. Encourage her to consume more and do not force feed her.
Continue to ask further queries as required.
Hope this helps.
Take care.

Answered: Wed, 1 May 2013
I find this answer helpful
Pediatrician Dr. Balaji Chinnasami's  Response
Hi dear,
Thanks for your query to health care magic. She is recovering from an illness. Her appetite will be less. DOn't worry she will improve in few days. No need to give any multivitamin tonic.
COnstipation hs to do with the diet we give. It needs to contain more fiber like fruits, vegetables and water. Just double the vegetables and fruits she takes. Also reduce the milk intake and give more rice. She will do well.
Take care
Dr. Balaji CHinnasami MD
Assistant Professor - Pediatrics
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor